# SDR R61A2022110000738

- Difficulty date: October 26, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066350001
- Condition: Corroded
- Location: Frm 77 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CHECK CORROSION FOUND ON AFT CARGO BAGGAGE SUPPORT AT FR 77 STR 29L.MX REPLACED WITH NEW IAW SRM 51-41-02, 51-41-01, 51-43-01.PN 170-66350-001. AC RETURNED TO SERVICE.
